# SDR TRAX200601120

- Difficulty date: December 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 7,902 hours, 5,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR ANGLE AT FS 280 FROM LBL 9 TO RBL 9 IS CORRODED.  WORK COMPLETE.  REMOVED FLOOR SUPPORT ANGLE IAW SRM CH 51.  DRILLED AND COUNTERSUNK NEW FLOOR SUPPORT ANGLE IAW CRJ 700 SRM CH 51.  STARTED INSTALLING 280 FLOOR LAND BETWEEN RBL 9 AND LBL 9 AS REQUIRED IAW CRJ 700 SRM 51-42-06.  FINISHED INSTALLING COCKPIT FLOOR LAND AND RECEPTICLES ON FWD SIDE OF 280 BEAM AS REQUIRED IAW CRJ 700 SRM 51-42-06.  JOB COMPLETE.  SUPPLEMENTAL.
